# SDR VNAA2018021211101

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 32,881 hours, 21,689 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Malfunctioned
- Location: Buss Sense
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO A WINDSHIELD HEAT MESSAGE. RAN QUICK REFERENCE HANDBOOK AND MESSAGE CLEARED. THE AIRCRAFT THEN BEGAN RECEIVING NUMEROUS FAIL MESSAGES THAT ARE ALL ELECTRICAL RELATED. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE ACFT ESSENTIAL BUSS SENSE RELAY K1XD AND TRU 1. OPS CHECKED GOOD.
